72.7K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Ovary pain in Tamoxifen

1 REPLY 1
SaskiaE_BCN
Community Manager

Re: Ovary pain in Tamoxifen

Hi loulinen,

 

Thank you for your comment. Sorry to read you're experiencing some discomfort and concern. You can speak to our clinical nurse specialists who can support you with information on Tamoxifen. You can reach them on 0808 800 6000. They are available from Monday - Friday, 9am - 4pm and Saturday mornings from 9am - 1pm.

 

Sending you our best wishes,

Saskia

Loulinen
Member

Ovary pain in Tamoxifen

Hi

 

i have been on tamoxifen for 10 months now, side effects haven’t been too bad, pain in the muscles of my leg and hot flushes. 

For the last few days I have felt really different, feeling nauseous and I have discomfort around left ovary side.   I don’t know if I should go and see my GP, I  feel like I can’t go for this as well,

 

Has anyone else experienced this on tamoxifen?  

loulinen xx